Please use this identifier to cite or link to this item:

Title: A control Lyapunov function approach to Adaptive Control of HIV-1 Infection
Authors: Lemos, João M.
Barão, Miguel José Simões
Keywords: Nonlinear Control
Singular Perturbations
Issue Date: 2012
Citation: Lemos, João M.; Barão, Miguel José Simões. A control Lyapunov function approach to Adaptive Control of HIV-1 Infection, Archives of Control Sciences, 22, 58, 273-284, 2012.
Abstract: This paper presents an algorithm for nonlinear adaptive control of the viral load in HIV-1 infection. The infection model considered is a reduced complexity nonlinear state-space model with two state variables, that represent the plasma concentration of uninfected and infected CD4+ T-cells of the human immune system. The viral load is assumed to be proportional to the concentration of infected cells. First, a change of variables that exactly linearizes the system is obtained. For the resulting linear system the manipulated variable is obtained by state feedback. To compensate for the uncertainty in the infection parameter of the model an estimator based on a Control Lyapunov Function is designed.
Type: bachelorThesis
Appears in Collections:INF - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
ACS_Vol22_Number3_Art1.pdf108.87 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois